# SDR BAQA085963

- Difficulty date: July 17, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N522ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0144
- Aircraft time: 1,920 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: L673M40A1001
- Part serial: 0086
- Condition: Leaking
- Location: Fenestron
- Part time: 2,173 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FENESTRON ACTUATOR LEAKING.  BOLT SPINNING IN ARM.  BEARINGS WORN.  REPLACED WITH SERVICEABLE UNIT.
